# SDR WXOA99028

- Difficulty date: October 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N127NK
- Make and model: Doug DC-9-21
- Aircraft serial: 47361
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs718
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - DURING AIRCRAFT SCHEDULED INSPECTION AT REPAIR STATION, FOUND THREE CRACKES ON FUSELAGE FRAME STATION 718 AT STRINGER 17L.  REMOVED DAMAGED MATERIAL.  PERFORMED HFEC INSPECTION IAW OPS 4.751.  NO EVIDENCE OF CRACKS EXTENDING FROM CUT OUT AREA.  FABRICATED REPAIR PARTS PER DC-9 SRM 53-03 PAGE 4 FIG 32.  HEAT TREATED REPAIR PARTS PER AMS-H-6088.  ALODINED AND PRIMED PARTS PER DC-9 SRM 51-10-3 AND INSTALLED REPAIR ANGLES PER DC-9 SRM 51-30-2.  (M)
